Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 28, 2012, 11:57 PM CST for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2012, 11:57 PM CST (05:57 UTC)
- Expired
- Feb 29, 2012, 12:45 AM CST
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 12:32 AM CST | TSTM WND GST 60 | 1 S Tahlequah, OK | ESTIMATED WIND GUST 60 MPH ON SOUTH SIDE OF CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 8:10 PM CST | Tornado Watch | SPC | 5 hr |
| Feb 28, 10:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
588 WUUS54 KTSA 290557 SVRTSA OKC021-101-145-290645- /O.NEW.KTSA.SV.W.0011.120229T0557Z-120229T0645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1157 PM CST TUE FEB 28 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1245 AM CST * AT 1154 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAFT... MOVING EAST AT 55 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... TULLAHASSEE...MUSKOGEE...WAGONER...OKAY...FORT GIBSON...SEQUOYAH STATE PARK...HULBERT...PEGGS AND TAHLEQUAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3615 9497 3585 9481 3567 9556 3585 9563 TIME...MOT...LOC 0557Z 252DEG 46KT 3579 9548 $$
3 follow-up statements
138 WWUS54 KTSA 290608 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1208 AM CST WED FEB 29 2012 OKC021-101-145-290645- /O.CON.KTSA.SV.W.0011.000000T0000Z-120229T0645Z/ CHEROKEE OK-MUSKOGEE OK-WAGONER OK- 1208 AM CST WED FEB 29 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST FOR SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES... AT 1207 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKAY...MOVING EAST AT 55 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SEQUOYAH STATE PARK...HULBERT...LOST CITY...PEGGS AND TAHLEQUAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3615 9497 3585 9481 3574 9529 3595 9540 TIME...MOT...LOC 0609Z 252DEG 46KT 3583 9528 $$
450
WWUS54 KTSA 290622
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 AM CST WED FEB 29 2012
OKC145-290633-
/O.CAN.KTSA.SV.W.0011.000000T0000Z-120229T0645Z/
WAGONER OK-
1222 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
LAT...LON 3580 9502 3577 9517 3591 9525 3615 9497
3585 9481
TIME...MOT...LOC 0623Z 252DEG 46KT 3589 9507
$$
OKC021-101-290645-
/O.CON.KTSA.SV.W.0011.000000T0000Z-120229T0645Z/
CHEROKEE OK-MUSKOGEE OK-
1222 AM CST WED FEB 29 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR NORTHEASTERN MUSKOGEE AND NORTHERN CHEROKEE COUNTIES...
AT 1220 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HULBERT...
MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAHLEQUAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3580 9502 3577 9517 3591 9525 3615 9497
3585 9481
TIME...MOT...LOC 0623Z 252DEG 46KT 3589 9507
$$793
WWUS54 KTSA 290640 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CST WED FEB 29 2012
OKC021-101-290651-
/O.EXP.KTSA.SV.W.0011.000000T0000Z-120229T0645Z/
CHEROKEE OK-MUSKOGEE OK-
1240 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE AND
NORTHERN CHEROKEE COUNTIES EXPIRES AT 1245 AM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 3580 9502 3577 9517 3591 9525 3615 9497
3585 9481
TIME...MOT...LOC 0641Z 252DEG 46KT 3596 9480
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:24 PM CST, 33 minutes earlier.
Area forecast discussion, Feb 28, 11:24 PM CST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1124 PM CST TUE FEB 28 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF STORMS HAS CLEARED KBVO AND SHOULD CLEAR KRVS AND KTUL BY 06Z. THUNDERSTORMS ARE EXPECTED TO AFFECT THE REMAINING TAF SITES THROUGH 11Z. SKIES ARE EXPECTED TO CLEAR OUT A FEW HOURS AFTER THE THUNDERSTORMS MOVE PAST THE AFFECTED TAF SITE. VFR CONDITIONS ARE EXPECTED ON WEDNESDAY. && .PREV DISCUSSION... /ISSUED 920 PM CST TUE FEB 28 2012/ ..UPDATE... DISCUSSION... AS A COLD FRONT AND LINE OF STRONG STORMS ENTER THE NW PORTION OF THE FORECAST AREA... HAVE UPDATED THE FORECAST TO INCREASE POPS AND WIND GUSTS ACROSS THE NORTHERN HALF OF THE REGION. UPDATED PRODUCTS HAVE ALL BEEN SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, Feb 28, 11:15 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CST TUE FEB 28 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-291100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1115 PM CST TUE FEB 28 2012
...SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...ALONG AND EAST OF HIGHWAY 69 IN NORTHEAST OKLAHOMA AND ALL
OF NORTHWEST ARKANSAS.
ONSET...AROUND MIDNIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A BROKEN LINE OF STRONG TO SEVERE STORMS IS ONGOING ACROSS NORTHEAST
OKLAHOMA ALONG A SURGING PACIFIC COLD FRONT. THIS LINE WILL CONTINUE
EAST OVERNIGHT INTO NORTHWEST ARKANSAS AND PORTIONS OF SOUTHEAST
OKLAHOMA. DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY HAZARD WITH
THESE STORMS. LARGE HAIL TO 2 INCHES IN DIAMETER IS
POSSIBLE...ESPECIALLY OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
WITH ANY DISCREET CELLS. ISOLATED TORNADOES WILL BE A THREAT AS THIS
BROKEN LINE MOVES FARTHER EAST INTO A MORE FAVORABLE ENVIRONMENT
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS WILL EXIT
THE AREA BY SUNRISE WEDNESDAY.
STRONG WIND GUSTS TO NEAR 40 MPH WILL OCCUR AHEAD OF THE LINE OF
STORMS DUE TO A STRONG PRESSURE GRADIENT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...ACTIVATION OF
THE REGIONAL SPOTTER NETWORK SHOULD BE ONGOING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH
WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
EXTENDED DISCUSSION...
GUSTY WESTERLY WINDS...CONTINUED ABOVE NORMAL TEMPERATURES...AND
DRIER LOW LEVEL AIR WILL LEAD TO INCREASED FIRE DANGER WEDNESDAY.
WINDS WILL SHIFT TO A MORE SOUTHERLY DIRECTION FOR THURSDAY AND
INCREASE IN SPEED...LEADING TO A CONTINUED ELEVATED FIRE DANGER.
A STRONGER COLD FRONT WILL MOVE TOWARD THE AREA LATE THURSDAY AND
INTO FRIDAY...AND THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE
AHEAD OF THE BOUNDARY. THERE REMAINS SOME UNCERTAINTY AS TO WHEN
THE FRONT WILL PASS THROUGH THE AREA...BUT IF THE SLOWER SOLUTION
VERIFIES...A THREAT OF SEVERE STORMS WILL EXIST FOR FRIDAY.
GUSTY NORTHWEST WINDS AND LOWER DEW POINTS BEHIND THE COLD FRONT
ON SATURDAY WILL LEAD TO ANOTHER DAY OF INCREASED FIRE DANGER.
AFTER A REPRIEVE ON SUNDAY...WARMER TEMPERATURES AND A RETURN TO
STRONG SOUTHERLY WINDS WILL AGAIN LEAD TO ELEVATED FIRE SPREAD
CONDITIONS ON MONDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Feb 28, 10:15 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CST TUE FEB 28 2012
OKZ054-059-060-064-290445-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1015 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE AND TULSA
AT 1015 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF WALNUT CREEK STATE PARK TO 4 MILES
SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 75 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...KEYSTONE
STATE PARK...SKIATOOK...KELLYVILLE...SPERRY...SAND SPRINGS...
SAPULPA...KIEFER...COLLINSVILLE...TULSA...JENKS AND OWASSO.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3589 9662 3635 9624 3642 9593 3642 9582
3600 9582 3581 9662
TIME...MOT...LOC 0415Z 243DEG 66KT 3632 9620 3590 9655Special weather statement, Feb 28, 10:31 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST TUE FEB 28 2012
OKZ054-060-061-064>067-290500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-
1031 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...SOUTHWESTERN
ROGERS...TULSA AND NORTHWESTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 1031 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF SAND SPRINGS TO 5 MILES NORTHWEST
OF PADEN...MOVING EAST AT 60 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
SAND SPRINGS...KELLYVILLE...BOLEY...WELTY...SAPULPA...SLICK...
KIEFER...JENKS...TULSA...GLENPOOL...MOUNDS...OKFUSKEE...BEGGS...
CATOOSA...BIXBY...BROKEN ARROW...OKMULGEE STATE PARK...BALD HILL...
PRESTON...MORRIS...OKMULGEE AND VERDIGRIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3558 9663 3564 9663 3617 9622 3625 9563
3555 9588 3547 9663 3557 9663
TIME...MOT...LOC 0431Z 260DEG 52KT 3610 9618 3555 9660Local storm report, Feb 28, 10:46 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND DMG 2 N DEWEY 36.82N 95.94W
02/28/2012 WASHINGTON OK EMERGENCY MNGR
5TH WHEEL TRAILER OVERTURNED AND DAMAGE TO CARPORT JUST
NORTH OF DEWEY.
&&
JDSLocal storm report, Feb 28, 11:07 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
02/28/2012 M58 MPH CRAIG OK MESONET
58 MPH MEASURED GUST AT VINITA MESONET
&&
JDSLocal storm report, Feb 28, 11:19 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1119 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 8 S BARTLESVILLE 36.63N 95.98W
02/28/2012 WASHINGTON OK EMERGENCY MNGR
SEMI BLOWN OFF ROADWAY INTO CENTER MEDIAN. DRIVER
TRANSPORTED TO HOSPITAL WITH INJURIES.
&&
JDSSpecial weather statement, Feb 28, 11:48 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CST TUE FEB 28 2012
OKZ067-068-070-290615-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
1148 PM CST TUE FEB 28 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 1149 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CHOSKA...
MOVING EAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PORTER...
TULLAHASSEE...WAGONER...OKAY...FORT GIBSON...SEQUOYAH STATE PARK AND
HULBERT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9514 3580 9501 3576 9561 3586 9569
TIME...MOT...LOC 0549Z 254DEG 41KT 3584 9557The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:01 PM CST | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Feb 28, 9:41 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Washington | 64 min |
| Feb 28, 10:15 PM CST | Special Weather Statement | TSA | Creek, Tulsa | 30 min |
| Feb 28, 10:31 PM CST | Special Weather Statement | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Feb 28, 10:47 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Washington | 58 min |
| Feb 28, 10:57 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 48 min |
| Feb 28, 11:31 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 30 min |
| Feb 28, 11:44 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 20 min |
| Feb 28, 11:48 PM CST | Special Weather Statement | TSA | Wagoner | 27 min |
| Feb 28, 11:53 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 52 min |
| Feb 29, 12:28 AM CST | Special Weather Statement | TSA | Pittsburg | 32 min |
| Feb 29, 12:36 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| Feb 29, 12:58 AM CST | Special Weather Statement | TSA | Latimer | 32 min |
| Feb 29, 4:14 AM CST | Fire Weather Watch | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 23 hr |
| Feb 29, 4:14 AM CST | Red Flag Warning | TSA | Craig, Nowata, Ottawa | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.